MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; MAJOR LAP

MEDLINE - MEXICALI MEDLINE; MAJOR LAP
Catalog Number DYNJ82798A
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Linting from blue or towels.
 
Additional Manufacturer Narrative
It was reported that the linting from blue or towels.There were no reports of death, serious injury, medical intervention, or follow up care.

Brand Name
MEDLINE
Common Device Name
MAJOR LAP
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto 71
parque industrial del desierto
baja california, 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25053538
Report Number1423395-2026-00117
Device Sequence Number18466624
Product Code FDE
UDI-Device Identifier10198459285264
UDI-Public10198459285264
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ82798A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/01/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown